# SDR MASA200800104

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 27,244 hours, 26,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Valve
- Part number: 601R3862427
- Condition: Malfunctioned
- Location: Door Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7075 - PASSENGER DOOR HARD TO OPEN.  INFLATABLE DOOR SEAL NOT DEFLATING PROPLERLY.  REPLACED PRESSURE VALVE, ELBOWS, AND TUBING.  OPS CHECKED GOOD.
